Welcome! | Ask A Question

 
 
 
 
Question

Asked 11/30/2010

I've been using hibiclens on my face to clear up my cystic acne. Does hibiclens cause blurred vision?

I've read blogs that people use this for acne and it works great for me, but I'm not using it anywhere near my eyes. I'm just concerned about if this is a side effect.

 
 
 
 
 
Answers

Answer 1/1 - Submitted 11/30/2010

If you experience slightly blurred vision right after using the compound, you might look in the mirror and see if your eyes are dilated. In normal room light, the dark part at the center of the pupil should be about 1/3rd the diameter of the rest of the iris. If it is larger, then the fumes from the stuff are causing your eyes to dilate. It is a temporary condition, but you shouldn't drive a car.

 
 
 
 
Answer This Question Now

Type your Answer in the box below and post your answer.

Learn more about how this works

 
 
 

Related Questions (Ask a New Question)

 
My sister who lives in massachusetts has had a "rashlike" outbreak on months primarily around her nos...

Her face for several months now. it is raised pink, papular lesions which get a little head on them and then get flaky after that. she said it is itchy when i asked and that she has tried...

See Answers

 
Something is wrong with my hands and foot

Please help! i have tiny blisters filled with clear liquid that burst and create terrible sores and my palms itch so very bad. this is also on my one foot. i have had this for about three months now but it's getting worse. i have a dermatology appointment at the end of this month which was...

See Answers

 
Dermatology question

My son is starting accutane tom., the nurse i talked with today said he will dry up on face and lips, i have neosporin lip treatment here for him, and she said cetaphil wash is good.and if he drys out on the face to much its uncomfortable he can use a non communigentic moisturizer, can you suggest one...

See Answers

 
Related Questions
 

Something is wrong with my hands and foot


Please help! i have tiny blisters filled with clear liquid that burst and create terrible...

 

Dermatology question


My son is starting accutane tom., the nurse i talked with today said he will dry up on face...

 

I think i may have a parasite under my skin?


My daughter brought home lice at the end of this school year, and i also had it, my husband...

 

Bumps that itch and are red and swollen


Im 36 yrs old and im so embrass to go to work my face looks a mess i went to dermatology and...

 

I have a strange tickling feeling on my skin? could it be allergies?


I have a tickling feeling on my face hands and sometimes legs and feet. it feels like something...

 
 

See more Dermatology questions

 
 
 
 
 

Ask A Question

Ask a new question about
Dermatology: